# SDR SWIA201333268

- Difficulty date: April 3, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 24,836 hours, 14,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT TRACK IS CORRODED AT FS 715 - 740.  (C-CHECK)  REMOVED CORROSION FROM LEFT SIDEWALL SEAT TRACK IAW REO.
